Skip to main content

Research Repository

Advanced Search

Hecke operators and derivatives of L-functions

Diamantis, Nikolaos



Diamantis, N. (2001). Hecke operators and derivatives of L-functions. Compositio Mathematica, 125(1), 39 - 54.

Journal Article Type Article
Online Publication Date Dec 4, 2007
Publication Date 2001-01
Deposit Date Sep 1, 2023
Journal Compositio Mathematica
Print ISSN 0010-437X
Electronic ISSN 1570-5846
Publisher Foundation Compositio Mathematica
Peer Reviewed Peer Reviewed
Volume 125
Issue 1
Pages 39 - 54
Public URL
Publisher URL